# SDR F3LA98165

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PIH - EN ROUTE TO SEA, FLT CREW REPORTED A STRONG ELECTRICAL ODOR IN AFT PASSENGER CABIN.  AIRCRAFT WAS DIVERTED TO POCATELLO AND LANDED WITHOUT INCIDENT.  MAINTENANCE DETECTED ODOR COMING FROM AIR VENTS WITH GASPER FAN 'ON'.  INSPECTED AIR CONDITIONING DISTRIBUTION BAY FOR ABNORMALITIES AND PLACARDED SYSTEM PER MEL 21-24.  UPON ARRIVAL IN DEN, MAINTENANCE REPLACED GASPER FAN AND SYSTEM CHECKED OK.  (M)
